About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 948480, 13 pages
http://dx.doi.org/10.1155/2012/948480
Research Article

Dynamic Properties of a Forest Fire Model

Department of Mathematics, Northeast Forestry University, Harbin 150040, China

Received 11 June 2012; Revised 7 September 2012; Accepted 17 September 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Na Min et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The reaction-diffusion equations have been widely used in physics, chemistry, and other areas. Forest fire can also be described by such equations. We here propose a fighting forest fire model. By using the normal form approach theory and center manifold theory, we analyze the stability of the trivial solution and Hopf bifurcation of this model. Finally, we give the numerical simulations to illustrate the effectiveness of our results.